# SDR HNAA2022062000225

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 50,203 hours, 46,172 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Heat Exchanger
- Condition: Cracked
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL IN AIRCRAFT.  CHECKED FOR SIGNS OF SMOKE. NO DEFECTS NOTED AT THIS TIME. FOUND CRACKED HEAT EXCHANGER. R&R'S #200 HEAT EXCHANGER IAW AMM 21-51-02-04. OPS CHECK GOOD AT THIS TIME. CLEAR MEL 36-2. APU BLEED REACTIVATED.
